# SDR MWEA97340

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 1121 LONG 18 LT WEB SUPPORT CRACKED AND HEAVY CORR.  MAINT REPAIRED IAW SRM 51-10-2A AND 51-30-2, 51-30-2.
